EGI/EOSC/UK Security Teams F2F - Abingdon, UK

Report of Contributions

Joint session 1

Contribution ID: 9

Type: not specified

Joint session 1

Thursday, 17 October 2024 09:00 (1h 30m)

• How to be a CSIRT

Joint session 2

Contribution ID: 10

Type: not specified

Joint session 2

Thursday, 17 October 2024 11:00 (1h 30m)

• DRI update and shared activities

F2F Presentation and EGI updates

Contribution ID: 12

Type: not specified

F2F Presentation and EGI updates

Tuesday, 15 October 2024 09:00 (20 minutes)

- News or events on EGI since the last F2F.
- EGI Council approved the service provisioning proposal
- New OLA for Security Coordination (Apr 2024 Dec 2026) -> https://docs.google.com/document/d/1sjMGnaSA9itSb1
- EGI Core Services Perfomance report January 2024 June 2024 -> https://documents.egi.eu/public/ShowDocument?document?documents.egi.eu/public/ShowDocument?document?documents.egi.eu/public/ShowDocument?document?documents.egi.eu/public/ShowDocument?document?documents.egi.eu/public/ShowDocument?document?documents.egi.eu/public/ShowDocument?documents.egi.eu/public/ShowDocument?document?documents.egi.eu/public/ShowDocuments.egi.eu/public/ShowDocuments.egi.eu/public/ShowDocuments.egi.eu/public/ShowDocuments
- New SURF certificates
- Infrastructure deploied and/or migrated: Gitlab, EGI relay, CommsChallenge server

Presenters: GRENIER, Baptiste (EGI.eu); GABRIEL, Sven (NIKHEF) **Session Classification:** Tuesday session 1

Monitoring + Vulnerablility Mana...

Contribution ID: 13

Type: not specified

Monitoring + Vulnerablility Management

Tuesday, 15 October 2024 09:20 (30 minutes)

Present the work done during the last months and the status of the project.

Presenter: KOURIL, Daniel (CESNET)

Roles and responsibilities in IR

Contribution ID: 14

Type: not specified

Roles and responsibilities in IR

Tuesday, 15 October 2024 09:50 (30 minutes)

REF: https://jira.egi.eu/browse/EGIIRTF-93

Presenter: KOURIL, Daniel (CESNET)

Communication Challenges

Contribution ID: 15

Type: not specified

Communication Challenges

Tuesday, 15 October 2024 10:20 (10 minutes)

Discuss how non responsive/unreachable sites should be tracked in coordination with EGI Ops.

Presenter: CUTRINA VILALTA, Pau

Collaboration with VOs

Contribution ID: 16

Type: not specified

Collaboration with VOs

Tuesday, 15 October 2024 14:40 (50 minutes)

- Frequent call with VO representatives: It could be a short call every three months (about 30 minutes) where incidents are presented, along with security news, followed by a presentation or discussion on a relevant topic, and concluding with a Q&A or feedback session.
- VOs security policies and procedures: CMS has developed a "User Account Suspension Policy/Procedure." Other VOs might have similar policies in place or may be interested in seeing how others handle it.
- Security Survey/Checklist: Coordinated with the VOs. Assess needs and collaboration opportunities based on WLCG policies.
- Newsletter and security updates

Presenters: LUNA, Jose Carlos (CERN); CUTRINA VILALTA, Pau

Status of the collaboration with ot ...

Contribution ID: 17

Type: not specified

Status of the collaboration with other communities

Tuesday, 15 October 2024 14:30 (10 minutes)

- Presentation of SICURA-LAC and the possible collaborations that have been demonstrated with others such as LAC4.
- What can we learn from the community that could be useful for EGI? i.e. experience with pDNSSOC, trainings, ...

Presenter: CUTRINA VILALTA, Pau

Review first 12 months of the TTT...

Contribution ID: 18

Type: not specified

Review first 12 months of the TTT WG

Tuesday, 15 October 2024 11:00 (40 minutes)

Presenter: DOIDGE, Matt (Lancaster University) **Session Classification:** Status Update

Software vulnerability handling

Contribution ID: 19

Type: not specified

Software vulnerability handling

Tuesday, 15 October 2024 11:40 (30 minutes)

15 minute presentation on what we do and ideas, plus 15 mins + discussion Status of James Acris on actively sharing the work.

Presenter:CORNWALL, Linda (STFC)Session Classification:Status Update

FedCloud Security

Contribution ID: 20

Type: not specified

FedCloud Security

Tuesday, 15 October 2024 12:10 (20 minutes)

Presenter: GRENIER, Baptiste (EGI.eu) **Session Classification:** Status Update

Training activities

Contribution ID: 22

Type: not specified

Training activities

Tuesday, 15 October 2024 16:00 (30 minutes)

(EGI webinar, tCSC, EGI Conference etc.) - what are we planning?

Presenter: KRASOVEC, Barbara (JSI)

Review: EGI Security Traceability...

Contribution ID: 23

Type: not specified

Review: EGI Security Traceability and logging policy

Wednesday, 16 October 2024 09:00 (45 minutes)

- Review of the policy.
- Initiatives to improve compliance.

Presenters: KRASOVEC, Barbara (JSI); CUTRINA VILALTA, Pau **Session Classification:** Wednesday session 1

Incident Response Workshop Org ...

Contribution ID: 24

Type: not specified

Incident Response Workshop Organization

Wednesday, 16 October 2024 09:45 (45 minutes)

- Technical training and tool demonstrations.
- Incident response exercises.
- Define the scope, small sites vs mature admins

Presenters: LUNA, Jose Carlos (CERN); CUTRINA VILALTA, Pau **Session Classification:** Wednesday session 1

Summary and recap of actions

Contribution ID: 25

Type: not specified

Summary and recap of actions

Wednesday, 16 October 2024 16:00 (30 minutes)

- Show the actions pending of completition in Jira.
- List all the actions that have been noted during the F2F discussions and create actionable tasks.

Presenter: CUTRINA VILALTA, Pau

Security Service Challenge

Contribution ID: 26

Type: not specified

Security Service Challenge

Wednesday, 16 October 2024 11:00 (45 minutes)

• Status update and next steps.

Presenter: GABRIEL, Sven (NIKHEF)

Cross-Team monthly meeting

Contribution ID: 27

Type: not specified

Cross-Team monthly meeting

Wednesday, 16 October 2024 11:45 (30 minutes)

Presenter: KELSEY, David (STFC)

Incident Response Debrief

Contribution ID: 30

Type: not specified

Incident Response Debrief

Wednesday, 16 October 2024 14:00 (40 minutes)

Presenter: GRENIER, Baptiste (EGI.eu)

IRIS CSIRT

Contribution ID: 31

Type: not specified

IRIS CSIRT

Thursday, 17 October 2024 13:30 (30 minutes)

Session Classification: UK Security 1

Engagement, skills and training

Contribution ID: 32

Type: not specified

Engagement, skills and training

Thursday, 17 October 2024 14:00 (30 minutes)

Session Classification: UK Security 1